MathSciNet Relay Station
MathSciNet bibliographic data
MR1180665 46A99 (15A03 46B20 52A07)
Freese, R. W.; Cho, Y. J.; Kim, S. S. Strictly $2$-convex linear $2$-normed spaces. J. Korean Math. Soc. 29 (1992), no. 2, 391–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement